# SDR CALA2024091602437

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 45,467 hours, 27,515 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Control Unit
- Part number: 801780388013
- Part serial: 2539846662
- Condition: Faulted
- Location: Zone 700
- Part time: 16,243 hours, 7,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPT REPEAT WRITEUP LG LGCIU 1 FAULT DEBRIEF FLIGHT CREW ON ARRIVAL TO GATE. REPORTED 3 MINUTES AFTER RETRACTING LANDING GEAR ON TAKE OFF, LGCIU 1 FAULT. ALSO HAD WIND SHEAR, GPWS DIED, AND REV 1 FAULT. STILL HITTING 27 GA.IPC 32-31-03-24. POST FLIGHT REPORT SHOWS CMS FAILURE MESSAGE L LG DOOR CLOSED PROX SNSR 27GA LGCIU 1 5GA1 AND LGCIU1 5GA1 FOLLOWED A319 AMM 32-31-00-810-820-A CHECKED WIRING BETWEEN SENSOR 27GA AND LGCIU 1 WIRING CHECKED GOOD NO SHORTS TO GROUND OR WIRE TO INSPECTED CONNECTOR 27GA A AND FOUND EVIDENCE OR CORROSION ON CONTACTS REPLACED CONNECTOR 27GA A AND RETERMINATED CONTACTS IN REFERENCE TO A319 AWM 32-31-01 DUE TO THE PRESENSE OF CMS FAILURE MESSAGE LGCIU1 5GA1 SUGGEST WE REPLACE LGCIU 1 IN REFERENCE TO A319 TSM 32-31-00-810-802-A WHILE ATTEMPTING TO REPLACE LGCIU 1 FOUND SERIAL NUMBERS FOR LGCIUS SWAPPED AND NOT MATCHING THIER REPLACED LGCIU 1 IN REFERENCE TO A319 AMM 32-31-71-400-001-A PERFORMED A BITE TEST OF THE LANDING GEAR IN REFERENCE TO A319 AMM 32-69-00-740-001-A BITE TEST PASSED PARTS USED 31-3231-9-0002,QTY 1 ROTABLE PARTS CHANGE WAS INDICATED TT 1540927 SN OFF 6662 REPLACED LGCIU 2 IN REFERENCE TO A319 AMM 32-31-71-400-001-A PERFORMED A BITE TEST OF THE LANDING GEAR IN REFERENCE TO A319 AMM 32-69-00-740-001-A BITE TEST PASSED CONNECTOR 27GA A AND CONTACTS REPLACED AS WELL AS LGCIU 1 AND 2 PERFORMED A BITE TEST OF THE LANDING GEAR SYSTEM IN REFERENCE TO A319 AMM 32-69-00-740-001-A BITE TEST PASSED SEE LOGPAGE 9249944 FOR OPERATIONAL TEST O
